Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 29, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Apr 13, 2011, 2:20 PM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 14, 2011, 11:00 AM MDT. It was in force for 9 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 13, 2011, 2:20 PM MDT (20:20 UTC)
- In effect from
- Apr 14, 2011, 11:00 AM MDT
- Expired
- Apr 14, 2011, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 11:20 AM MDT | NON-TSTM WND GST 61 | 18 Nne Encinoso, NM | CSBF TRANSWESTERN PUMP. |
| Apr 14, 12:15 PM MDT | NON-TSTM WND GST 62 | 2 Ssw Fort Stanton, NM | KSRR AWOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 8.3 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3750 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- -63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
509 WWUS84 KEPZ 132020 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 220 PM MDT WED APR 13 2011 ...DROUGHT AND DRY WEATHER CONTINUE TO ELEVATE WILDFIRE CONCERNS... .A SERIES OF WEAK UPPER LEVEL DISTURBANCES WILL CONTINUE TO MOVE ACROSS THE REGION THIS WEEK. ENHANCED WESTERLY FLOW ALOFT AND A DEEPENING OVER THE HIGH PLAINS WILL RESULT IN 20-FOOT WINDS REACHING CRITICAL VALUES THIS AFTERNOON OVER ALL AREAS OF SOUTHERN NEW MEXICO AND FAR WEST TEXAS THURSDAY. MEANWHILE...TEMPERATURES WILL REMAIN ABOUT 5 DEGREES ABOVE NORMAL...WHILE A VERY DRY AIR MASS REMAINS IN PLACE. WHILE NO EXTREME WIND EVENTS ARE EXPECTED...FIRE WEATHER CONDITIONS ACROSS THE REGION WILL NONETHELESS REMAIN CRITICAL. NMZ110>113-TXZ055-056-140430- /O.UPG.KEPZ.FW.A.0025.110414T1800Z-110415T0200Z/ /O.NEW.KEPZ.FW.W.0029.110414T1700Z-110415T0200Z/ /O.CON.KEPZ.FW.W.0028.000000T0000Z-110414T0200Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 220 PM MDT WED APR 13 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055... 056...110...111...112 AND 113... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056... 110...111...112 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND TODAY..WEST-SOUTHWEST 20 TO 25 MPH AT THE 20-FOOT LEVEL WITH GUSTS 30 TO 35 MPH. * WIND THURSDAY...WEST-NORTHWEST 20 TO 25 MPH AT THE 20-FOOT LEVEL WITH GUSTS AROUND 40 MPH. * HUMIDITY...MINIMUM RH WILL RANGE FROM 5 PERCENT IN THE LOWLANDS TO AROUND 10 PERCENT IN THE HIGHER ELEVATIONS BOTH DAYS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
792 WWUS84 KEPZ 140249 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 849 PM MDT WED APR 13 2011 ...DROUGHT AND DRY WEATHER CONTINUE TO ELEVATE WILDFIRE CONCERNS... .A SERIES OF WEAK UPPER LEVEL DISTURBANCES WILL CONTINUE TO MOVE ACROSS THE REGION THIS WEEK. ENHANCED WESTERLY FLOW ALOFT AND A DEEPENING OVER THE HIGH PLAINS WILL RESULT IN 20-FOOT WINDS REACHING CRITICAL VALUES THIS AFTERNOON OVER ALL AREAS OF SOUTHERN NEW MEXICO AND FAR WEST TEXAS THURSDAY. MEANWHILE... TEMPERATURES WILL REMAIN ABOUT 5 DEGREES ABOVE NORMAL...WHILE A VERY DRY AIR MASS REMAINS IN PLACE. WHILE NO EXTREME WIND EVENTS ARE EXPECTED...FIRE WEATHER CONDITIONS ACROSS THE REGION WILL NONETHELESS REMAIN CRITICAL. NMZ110>113-TXZ055-056-141400- /O.CON.KEPZ.FW.W.0029.110414T1700Z-110415T0200Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 849 PM MDT WED APR 13 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 055...056...110...111...112 AND 113... * AFFECTED AREA...FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS. FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS. FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY. FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS. FIRE WEATHER ZONE 055 EL PASO...FIRE WEATHER ZONE 056 HUDSPETH. * WIND THURSDAY...WEST-NORTHWEST 20 TO 25 MPH AT THE 20-FOOT LEVEL WITH GUSTS AROUND 40 MPH. * HUMIDITY...MINIMUM RH WILL RANGE FROM 5 PERCENT IN THE LOWLANDS TO AROUND 10 PERCENT IN THE HIGHER ELEVATIONS BOTH DAYS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$
255 WWUS84 KEPZ 141245 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 645 AM MDT THU APR 14 2011 ...DROUGHT AND DRY WEATHER CONTINUE TO ELEVATE WILDFIRE CONCERNS... .AN UPPER TROUGH WILL MOVE ALONG THE NEW MEXICO/COLORADO BORDER THIS MORNING. ENHANCED NORTHWESTERLY FLOW ALOFT AND A DEEPENING OVER THE HIGH PLAINS WILL RESULT IN 20-FOOT WINDS REACHING CRITICAL VALUES THIS AFTERNOON OVER ALL AREAS OF SOUTHERN NEW MEXICO AND FAR WEST TEXAS THURSDAY. MEANWHILE...TEMPERATURES WILL REMAIN ABOUT 5 DEGREES ABOVE NORMAL...WHILE A VERY DRY AIR MASS REMAINS IN PLACE. WHILE NO EXTREME WIND EVENTS ARE EXPECTED...FIRE WEATHER CONDITIONS ACROSS THE REGION WILL NONETHELESS REMAIN CRITICAL. NMZ110>113-TXZ055-056-142100- /O.CON.KEPZ.FW.W.0029.110414T1700Z-110415T0200Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 645 AM MDT THU APR 14 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...110...111...112 AND 113... * AFFECTED AREA...FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS. FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS. FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY. FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS. FIRE WEATHER ZONE 055 EL PASO...FIRE WEATHER ZONE 056 HUDSPETH. * WIND TODAY...WEST-NORTHWEST 20 TO 25 MPH AT THE 20-FOOT LEVEL WITH GUSTS UP TO 40 MPH. * HUMIDITY...MINIMUM RH WILL RANGE FROM 5 PERCENT IN THE LOWLANDS TO AROUND 10 PERCENT IN THE HIGHER ELEVATIONS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$
133 WWUS84 KEPZ 142002 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 202 PM MDT THU APR 14 2011 ...DROUGHT AND DRY WEATHER CONTINUE TO ELEVATE WILDFIRE CONCERNS... .AN UPPER LOW WILL MOVE INTO WESTERN KANSAS EARLY THIS EVENING. ENHANCED NORTHWESTERLY FLOW ALOFT AND A DEEPENING SURFACE LOW OVER THE HIGH PLAINS WILL RESULT IN 20-FOOT WINDS REACHING CRITICAL VALUES THIS AFTERNOON OVER ALL AREAS OF SOUTHERN NEW MEXICO AND FAR WEST TEXAS. MEANWHILE...TEMPERATURES WILL REMAIN A FEW DEGREES ABOVE NORMAL...WHILE A VERY DRY AIR MASS REMAINS IN PLACE. WHILE NO EXTREME WIND EVENTS ARE EXPECTED...FIRE WEATHER CONDITIONS ACROSS THE REGION WILL NONETHELESS REMAIN CRITICAL. NMZ110>113-TXZ055-056-150200- /O.CON.KEPZ.FW.W.0029.000000T0000Z-110415T0200Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 202 PM MDT THU APR 14 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055... 056...110...111...112 AND 113... * AFFECTED AREA...FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS. FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS. FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY. FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS. FIRE WEATHER ZONE 055 EL PASO...FIRE WEATHER ZONE 056 HUDSPETH. * WIND TODAY...WEST-NORTHWEST 20 TO 30 MPH AT THE 20-FOOT LEVEL WITH GUSTS UP TO 40 MPH. * HUMIDITY...MINIMUM RH WILL RANGE FROM 5 PERCENT IN THE LOWLANDS TO AROUND 10 PERCENT IN THE HIGHER ELEVATIONS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 13, 3:49 AM MDT, 10 hours 31 minutes earlier.
Area forecast discussion, Apr 13, 3:49 AM MDT, 10 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
349 AM MDT WED APR 13 2011
.SYNOPSIS...
A WESTERLY FLOW PATTERN WILL MAINTAIN DRY CONDITIONS AND ABOVE
NORMAL TEMPERATURES THE NEXT FEW DAYS. WINDY CONDITIONS WILL
OCCUR THE REGION TODAY AND AGAIN TOMORROW. SOME PATCHY BLOWING
DUST MAY OCCUR IN FEW DUST PRONE AREAS THIS AFTERNOON. DRY
CONDITIONS WILL PERSIST THROUGH THE WEEKEND. WINDY CONDITIONS WILL
RETURN TO THE AREA SUNDAY AND MONDAY. &&
.DISCUSSION...
A STRONG WESTERLY FLOW PATTERN WILL CONTINUE OVER THE REGION. DRY
CONDITIONS WILL PREVAIL WITH VERY LOW DEWPOINTS AND HUMIDITY
VALUES EXPECTED THE NEXT SEVERAL DAYS. ABOVE NORMAL TEMPERATURES
WILL CONTINUE IN THE AFTERNOON. WINDY CONDITIONS WILL OCCUR TODAY
AND TOMORROW IN RESPONSE TO SHORT WAVE TROUGH PASSING THROUGH
NORTHERN PORTIONS OF THE STATE TONIGHT. A FAIRLY TIGHT PRESSURE
GRADIENT WILL BE IN PLACE THIS AFTERNOON THROUGH TONIGHT. WITH THE
PASSAGE OF THE SYSTEM OVERNIGHT THE IMPACT OF THE WINDS WILL BE
SOMEWHAT LESS THAN IF THE SYSTEM HAD MOVED THROUGH DURING THE
DAY. EXPECTED WINDY CONDITIONS OF 20 TO 30 MPH WITH GUSTS TO 40
TODAY AND THURSDAY. WINDS WILL BE STRONGEST ALONG THE EAST SLOPES
OF AREA MOUNTAINS AND THROUGH THE PASSES. SOME PATCHES OF BLOWING
DUST MAY OCCUR.
AFTER THE SYSTEM EXITS THE REGION...FRIDAY AND SATURDAY SHOULD BE
MILDER DAYS WIND WISE...DUE TO A RELAXED GRADIENT ACROSS THE
STATE. WINDY CONDITIONS WILL RETURN ON SUNDAY AND MONDAY AS A
LOW PRESSURE TROUGH DEEPENS OVER THE CENTRAL ROCKIES. A COLD FRONT
ASSOCIATED WITH THIS SYSTEM MAY PUSH THROUGH THE AREA MONDAY NIGHT
AND TUESDAY. MODELS HINT AT POSSIBLE CONVECTION AND SHOWER
DEVELOPMENT ALONG THE FRONTAL BOUNDARY AS IT STRADDLES THE REGION
TUESDAY AND TUESDAY NIGHT. CHANCES REMAIN SLIM TO POOR AT THIS
TIME. FLOW IN THE LATER PERIODS WILL BE DOMINATED BY A SEMI
PERMANENT HIGH ALONG THE WEST COAST THE MIDDLE OF NEXT WEEK.
&&
.AVIATION...VALID 13/12Z-14/12Z...
VFR CONDITIONS WILL CONTINUE THROUGH THE VALID PERIOD. WEST TO
SOUTHWEST WINDS WILL INCREASE AFT 17Z WITH PEAK WINDS OF 20 TO 23
KNOTS BETWEEN 21Z TO 00Z. MODERATE TURBULENCE POSSIBLE IN THE
VICINITY AND TO THE EAST OF AREA MOUNTAINS.
&&
.FIRE WEATHER...
A SHORT WAVE TROUGH OF LOW PRESSURE WILL PASS THROUGH NORTHERN
PORTIONS OF THE STATE TONIGHT...RESULTING IN WINDY CONDITIONS THIS
AFTERNOON AND GAIN TOMORROW. WITH VERY LOW HUMIDITY VALUES IN
PLACE...RED FLAG CONDITIONS WILL LIKELY BE MET THIS AFTERNOON AND
AGAIN ON THURSDAY AFTERNOON. OVERNIGHT RECOVERIES OF HUMIDITY WILL
BE MODEST. ABOVE NORMAL TEMPERATURES OF 5 TO 8 DEGREES WILL
ACCOMPANY THE WINDY CONDITIONS. ANOTHER ROUND OF HIGH WINDS WILL
OCCUR SUNDAY AND NEXT MONDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 84 57 82 50 81 / 0 0 0 0 0
SIERRA BLANCA TX 84 54 79 45 80 / 0 0 0 0 0
LAS CRUCES 83 53 82 47 81 / 0 0 0 0 0
ALAMOGORDO 80 52 79 42 78 / 0 0 0 0 0
CLOUDCROFT 64 36 56 30 57 / 0 0 0 0 0
TRUTH OR CONSEQUENCES 82 48 82 44 81 / 0 0 0 0 0
SILVER CITY 71 41 72 38 74 / 0 0 0 0 0
DEMING 81 49 80 44 80 / 0 0 0 0 0
LORDSBURG 81 47 80 43 81 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR
NMZ110>113.
FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR NMZ110>113.
TX...RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR
TXZ055-056.
FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR TXZ055-056.
&&
04/04Hazardous weather outlook, Apr 13, 5:56 AM MDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 556 AM MDT WED APR 13 2011 NMZ022>025-030>032-TXZ055-056-141200- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 556 AM MDT WED APR 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WINDY CONDITIONS WITH WITH WIND SPEEDS BETWEEN 20 AND 30 MPH WITH GUSTS TO 40 MPH THIS AFTERNOON. FIRE DANGER REMAINS VERY HIGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WINDY CONDITIONS WILL OCCUR AGAIN IN THE AFTERNOON. FRIDAY AND SATURDAY WILL GENERALLY SEE LOWER WIND SPEEDS. A RETURN TO WINDY CONDITIONS WILL OCCUR SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Red Flag Warnings in New Mexico, 2011Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.